# SDR HALA202303060034

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 7,641 hours, 1,844 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FUEL FILTER CLOG ECAM INFLIGHT. REMOVED AND REPLACED FUEL FILTER IAW AMM 73-11-06-400-801-A. OPERATIONAL CHECK PERFORMED. OPS CHECK GOOD. LEAK CHECK GOOD.
